# SDR AALA2018082219024

- Difficulty date: August 20, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 23,176 hours, 2,599 cycles
- Engine: Ge GE90115B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

OIL QUANTITY ON THE NR 2 ENGINE HAD DROPPED FROM 11 QUARTS TO 5 QUARTS.  FLIGHT HAD REMAINED OVERNIGHT DUE TO HIGH OIL CONSUMPTION THE PREVIOUS DAY.   AN EMERGENCY WAS DECLARED. AIRCRAFT LANDED WITHOUT INCIDENT. LT ENGINE OIL DECREASED FROM 16 QUARTS TO 11 QUARTS IN FIRST HOUR OF FLIGHT. OIL CONTINUED TO DECREASE TO 9 QUARTS.  REPLACED LEFT INTEGRATED DRIVE GENERATOR AND REPLACED ACCESSORY GEARBOX SEAL. OPS NORMAL IAW AMM 72-64-01, AND AMM 24-11-01.
